Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 634371, 12 pages
http://dx.doi.org/10.1155/2013/634371
Research Article

Multidimensional Fixed-Point Theorems in Partially Ordered Complete Partial Metric Spaces under ( )-Contractivity Conditions

University of Jaén, Campus Las Lagunillas s/n, 23071 Jaén, Spain

Received 17 March 2013; Accepted 17 June 2013

Academic Editor: Abdelouahed Hamdi

Copyright © 2013 A. Roldán et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the existence and uniqueness of coincidence point for nonlinear mappings of any number of arguments under a weak ( )-contractivity condition in partial metric spaces. The results we obtain generalize, extend, and unify several classical and very recent related results in the literature in metric spaces (see Aydi et al. (2011), Berinde and Borcut (2011), Gnana Bhaskar and Lakshmikantham (2006), Berzig and Samet (2012), Borcut and Berinde (2012), Choudhury et al. (2011), Karapınar and Luong (2012), Lakshmikantham and Ćirić (2009), Luong and Thuan (2011), and Roldán et al. (2012)) and in partial metric spaces (see Shatanawi et al. (2012)).